# SDR 97ZZZM535

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1057
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2550691
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

IND - COMING FROM 'NIP' A FIRE DEVELOPED IN OVEN NR 6 DUE TO SHORTED ELEMENT, CIRCUIT BREAKER WAS PULLED.  FIRE EXTINGUISHED.  REMOVED AND REPLACED OVEN IAW LOCKHEED L1011 MM CHAPTER 25, PERFORMED OPERATIONS AND CHECKED GOOD.  (M)
